MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D013
Medical Device Problem Codes High impedance (1291); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Ventricular Tachycardia (2132)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected at this time, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) experienced a ventricular tachycardia (vt) storm.Upon interrogation an error code 1005 was discovered indicating that there were shock impedances greater than 145 ohms.The patient's right ventricular (rv) lead is a non-boston scientific product.Boston scientific technical services (ts) suggested evaluation of icd and rv lead system.No adverse patient effects were reported.Additional information was received that this patient has had subsequent shocks which have all been appropriate and successful.The shock impedances were all within normal limits.The patient has been referred for a vt study.This product remains in-service.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8112669
Report Number2124215-2018-61879
Device Sequence Number2165859
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2017
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number245595
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date11/28/2018
Patient Sequence Number1
Patient Age59 YR